数学研究通讯

2015, v.31(03) 285-288

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Exact Controllability for a Class of Nonlinear Evolution Control Systems
Exact Controllability for a Class of Nonlinear Evolution Control Systems

L Yue;Li Yong;

摘要(Abstract):

In this paper, we study the exact controllability of the nonlinear control systems. The controllability results by using the monotone operator theory are established. No compactness assumptions are imposed in the main results.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation):

作者(Author): L Yue;Li Yong;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享